# SDR AWXA200300435

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 1,703 hours, 632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD NR 2 POSITION EMERGENCY FLASHLIGHT IS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED BATTERIES IN THE FORWARD NR 2 POSITION EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
